# SDR KC8A20170516002

- Difficulty date: May 16, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N998CK
- Make and model: Amd FALCON20
- Aircraft serial: 098
- Aircraft time: 25,288 hours, 20,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FRAME33
- Condition: Cracked
- Location: Frm 33
- Part time: 25,288 hours, 20,120 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION,  A CRACK WAS FOUND IN THE BEND BETWEEN THE VERTICAL FRAME WEB AND FRAME FLANGE ON OF FRAME 33, APPROXIMATELY 20 MM BELOW STRINGER 5L, APPROXIMATELY 21 MM LONG AND OVER 1.3 MM IN DEPTH. CRACK TO BE REPAIRED.
